| Model Number |
FL36 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Service call was placed with the manufacturer by user of a fl36 medical bed alleging that the bed exit detection system sensitivity was not appropriate.No patient adverse event or injury reported.